# SDR AALA20050123

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Battery Pack
- Component: Battery Pack
- Component part number: 60030451
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - CEILING MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 23 TO 26 INOPERATIVE.  SECURED LOOSE WIRE ON OVERHEAD EMERGENCY LIGHTS BATTERY PACK FOR SEAT ROWS 23 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
